Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any side effect of bath salt?

my daughter has a bad reaction sometimes to bath salt and not others and when she does it takes several hours for the reaction to begin
Wed, 24 Aug 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Dermatologist 's  Response
hi
there are wide symptoms of allergic reaction
like
-itching
-rashes
-swelling
-visual blurring
-fever
-irritation
-headache
-fainting
u need to identify it
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I just tried snorting bath salt. I bought half a gram. I know it is stupid. Have any studies been done on side effects? I quit smoking herbal incense, and had terrible withdrawals. I snorted very little bath salt. My withdrawal effects are not happening. Will I get addicted to bath salt from little to no use?

doctor1 MD

my boyfriend just started snorting downzearth white horse concentrated bath salts, I told him that it wasn t good. He has heart issues and thyroid issues, could you please give me the side effects so I can tell him what will happen to him. He said he only did it one time, but I want to know what other than to tell him the drugs or me. He is 50 years old

doctor1 MD

My roomate has been using bath salt and he has to have surgery soon, he s worried about any bad effects it may have on him during surgery and he s worried that the doctor won give him surgery which he needs if it s found in his system. I did find his suppley and I threw it away, but he s worried that it s going to show up in his system,. Will he be okay, the salt has made him very egdy. He s 25 and has started using bath salt after quitting cocaine, he s about 150lbs and I don t think he has any medical problems

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?